What is Alaxan FR?
Alaxan FR contains Ibuprofen (200mg) and Paracetamol (325mg), two of the most widely used and trusted pain relievers by doctors worldwide.
What is Alaxan FR for?
Alaxan FR is used for the relief of mild to moderately severe pain of musculoskeletal origin such as myalgia, arthritis, rheumatism, sprain, strain, bursitis, tendonitis, backache and stiff neck. Also, for the relief of tension headache, dysmenorrhea, toothache and pain after tooth extraction and minor surgical operations and for the reduction of fever
How should Alaxan FR be used?
Consult your doctor for the right dosage.
What should I know when I’m taking Alaxan FR?
Ibuprofen plus Paracetamol, when taken within therapeutic levels, have low incidence of side effects. No serious adverse effects have been reported to date. Only minor allergic type reactions such as skin rashes, which are expected with any other NSAIDs like aspirin, etc., have been reported.
Do not use:
- With any other product containing Ibuprofen and/or Paracetamol
- For more than 10 days for pain unless directed by a doctor
- For more than 3 days for fever unless directed by a doctor
Discontinue use and consult a doctor if:
- Symptoms do not improve
- New symptoms occur
- Pain or fever persists or get worse
- Redness or swelling is present
Do not exceed recommended dose. Keep out of reach of children. In case of accidental overdose, contact a physician or poison control center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Use with caution in patients with peptic ulcer, liver and kidney impairment, heart failure and high blood pressure.